Averaging of solutions of an elliptic equation with nonlinear absorption in a punctured domain
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 846-847
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a20,
author = {M. V. Tuvaev},
title = {Averaging of solutions of an elliptic equation with nonlinear absorption in a punctured domain},
journal = {Differencialʹnye uravneni\^a},
pages = {846--847},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a20/}
}
M. V. Tuvaev. Averaging of solutions of an elliptic equation with nonlinear absorption in a punctured domain. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 846-847. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a20/